| Model Number |
81000 |
| Medical Device Problem Codes |
Mechanical Problem (1384); Device Slipped (1584); Insufficient Device Problem Information (3190)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
10/25/2024
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Investigation: a terumo bct service technician checked out the machine at the customer site.It was found that the pole would not stay up and fell when any amount of weight was applied.The technician adjusted the iv pole release button.An auto test was successfully performed per manufacture's specifications.Investigation is in process; a follow-up report will be provided.
Event or Problem Description
The customer reported that the iv pole on the trima equipment unexpectedly lowers down.The iv pole was not installed on this device at the time of the event.No adverse event occurred and no medical intervention was required.No injury was reported for this incident and no patient was connected at the time the iv pole was sliding down, therefore no patient information is reasonably known.
Event or Problem Description
The customer reported that the iv pole on the trima equipment unexpectedly lowers down.The iv pole clamp was not installed on this device at the time of the event.No adverse event occurred and no medical intervention was required.No injury was reported for this incident and no patient was connected at the time the iv pole was sliding down, therefore no patient information is reasonably known.
Additional Manufacturer Narrative
This report is being filed to provide additional information in b.5, h.6 and h.11 and corrected information in g.4.Investigation: a terumo bct service technician checked out the machine at the customer site.It was found that the pole would not stay up and fell when any amount of weight was applied.The technician adjusted the iv pole release button.An auto test was successfully performed per manufacture's specifications.The device serial number history report indicates no further related issues have been reported for this device.One year of service history was reviewed for this device with no further issues related to the reported condition identified.Correction: a field service engineer fixed the iv pole screw.Root cause: a root cause assessment was performed for this complaint.The root cause was determined to be loose iv pole set screw.